MathSciNet Relay Station
MathSciNet bibliographic data
MR1060634 46M05 (46B20 46L05 47D15)
Effros, Edward G.; Ruan, Zhong-Jin On approximation properties for operator spaces. Internat. J. Math. 1 (1990), no. 2, 163–187.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement